# SDR 98ZZZM858

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PAX SEAT TRACK SECTION CORRODED FROM BS 727B TO BS 767, LBL 45 INCHES.  REPLACED SEAT TRACK SECTION FROM BS 727B TO BS 767, LBL 45 INCHES, WL 208.1 PER SRM 51-10-1 PAGE 5, 51-30-2 AND 53-10-5 FIG 2.  (M)
